# SDR DL76G060924

- Difficulty date: November 7, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 66,939 hours, 15,217 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 112T504176
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A GOUGE WAS FOUND ON THE INBOARD SIDE OF THE NR 4 RIB OF THE AFT WEB, RHS WING.  REPAIRED PER BOEING INSTRUCTIONS AS DETAILED IN ERA 454124-14
